MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 13MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 13MM; DENTAL IMPLANT
Catalog Number TSVWB13
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implant placement the mount does not release the implant.Procedure was completed with another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: premarket identification pma/510(k) #: k011028|k013227.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsvwb13, (impl tapered scr-v sbm 4.7mm 4.5mm 13mm) for evaluation.Visual evaluation was performed, the implant had minor signs of use, the implant and mount were stuck together and they can¿t be disengaged.Dhr review was completed for the subject lot number 1274543.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1274543 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The mount would not disengage from the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos  gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23448690
Report Number0001038806-2025-02895
Device Sequence Number9040756
Product Code DZE
UDI-Device Identifier00889024020061
UDI-Public(01)00889024020061(17)281031(10)1274543
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue NumberTSVWB13
Device Lot Number1274543
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic